Doctor insights on:
Iron Supplements Cause Hiccups
Maybe anemia: Im not aware of iron causing migraines however there is an association between migraines and anemia. We often see women your age with heavy periods often from uterine fibroids which can commonly cause migraines. The anemia is often first treated medically with iron supplements. Do you have heavy periods? Change pads more frequently than every 3 hours? Are your migraines worse with your menstrual? ...Read moreSee 1 more doctor answer
Effective treatment for anemia is generally taking an iron supplement by mouth. Iron pills are large and difficult for some women to swallow. If so, you can usually break them in half and have one half with breakfast and the other with lunch. Drink a lot of water and eat foods that are high in fiber as iron can be constipating. You doctor may also prescribe ...Read more
Calcium: Calcium in the right dose should not cause constipation. How much calcium are you taking, and are you also taking vitamin D. I strongly recommend that you go to a nearby library and read about the important amount of calcium and vitamin D. Of importance you must get to know what dose is OK for calcium and vitamin D. In many places milk will include both calcium and vitamin D. ...Read more
I've been taking fefol iron & folate (folic acid) supplements and having bad stomach effects is this normal?
Don't assume it did: Iron deficiency is always serious and the cause needs to be found; once found, it needs to be addressed if possible and the iron replaced. Headaches also need to be worked up -- it can be as simple as needing eyeglasses, or as serious as major brain problems. Don't simply assume that iron deficiency is a cause of your headaches, but get worked up properly. ...Read more
Depends: Various forms aof iron are available and a trial and error approach may be necessary to find the one that is best for you. Taking a stool softener and drinking 80 plus ounces of non cafeeineated, non alcoholic fluids per day can help. More importantly, be sure you have received a thorough evaluation as to the cause of the anemia which may include a colonoscopy and upper endoscopy by a gi/colorecta. ...Read moreSee 1 more doctor answer
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
- Talk to a doctor live online for free
- Iron supplement causing black vomit
- Iron supplements that dont cause nausea
- Can iron supplements cause gas?
- Ask a doctor a question free online
- Do iron supplements cause diarrhea?
- Can iron supplements cause irritability?
- Do iron supplements cause flatulence?
- Can iron supplements cause dizziness?
- Will iron supplements cause constipation